# SDR ASAA2015100713396

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 11,624 hours, 3,738 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, VTK AND MAP MESSAGES WERE DISPLAYED ON CAPTAINS SIDE.  POS SHIFT SHOWS THE LT FMC IS NOT FUNCTIONING.  ACFT GROUNDED.  UNABLE TO VERIFY DISCREPTION W/ A/C POWER UP AT REMOTE LOCATION.  PERFORMED FIM 34-61, TASK 801, SENSOR TEST GOOD. IN-FLIGHT FAULTS SHOW PRESSURE POS LAT-RATE FAULT.  PERFORMED FIM 34-61, TASK 824 INTERMITTENT FAULT.  OPS NORMAL.
